A Answers (3)
Depending on what sleeping aids you use, it is possible not only to experience withdrawal symptoms, but also to build up a tolerance to the drug, making it likely that you may want to increase your dose, which may be dangerous. Withdrawal symptoms include rebound insomnia and increased anxiety.
Rely too much on sleeping aids to get you to Dreamland and you may find yourself staring at the ceiling when you stop taking them. Find out how to avoid rebound insomnia by watching this video featuring sleep medicine expert Dr. Carol Ash.
Dr. Michael Breus discusses whether or not you can experience withdrawl from sleeping aids you are taking. Watch Dr. Breus's video for tips on healthy sleep.
This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.